# SDR CA040105002

- Difficulty date: August 17, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Broken
- Location: Hyd Pump
- Component: Hydraulic Pump, Airborne
- Component part number: 1213HBG310A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE PILOT SHUTDOWN THE RT ENGINE SO HE COULD CHECK THE LT HYDRAULIC PUMP WHICH HE DID BY PUTTING THE GEAR HANDLE DOWN, GEAR HANDLE DID NOT COME BACK TO NEUTRAL. MAINTENANCE REMOVED THE HYDRAULIC PUMP AND FOUND THE SHAFT SHEARED, ORDERED AN OVERHAUL AND INSTALLED BEFORE NEXT FLT.
